Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Mondino

The Willmore and other $L^p$-curvature functionals in Riemannian manifolds

created by mondino on 18 Sep 2012

[BibTeX]

Published Paper

Inserted: 18 sep 2012
Last Updated: 18 sep 2012

Journal: Oberwolfach Reports
Volume: 36/2012
Pages: 23-26
Year: 2012

Abstract:

We present a survey of the recent results regarding the Willmore functional in Riemannian manifolds obtained in collaboration with E. Kuwert, J. Schygulla and T. Rivière.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1